Loading
ผศ.ดร. ประกิต จำปาชนม์

ผศ.ดร. ประกิต จำปาชนม์

ภาควิชาคณิตศาสตร์,
คณะวิทยาศาสตร์,
มหาวิทยาลัยขอนแก่น
56022305900: H-INDEX 2

บทความ

TCI อ้างอิงจาก http://www.tci-thaijo.org/

0

SCOPUS

0

PUBMED

0

ISI

0

TCI

Title Author Year SCOPUS PUBMED ISI TCI
1. Green's relations on the menger algebra (Pol(n) min(A); Sn) Samartkoon, S.
Jampachon, P.
2013
2. Graceful labeling of some classes of spider graphs with three legs greater than one Jampachon, P.
Nakprasit, K.
Poomsa-Ard, T.
2014
3. Hyperidentities in graph variety generated by ((xx) ((yx)w)) ((zx) (zw)) graph Jampachon, P.
Poomsa-Ard, T.
2014
4. On regular ordered ternary semigroups Lekkoksung, N.
Jampachon, P.
2014
5. On right weakly regular ordered ternary semigroups Lekkoksung, N.
Jampachon, P.
2014
6. Graceful labeling of spider graphs with three legs of lengths greater than one Jampachon, P.
Poomsa-Ard, T.
2016
7. IDEMPOTENT ELEMENTS OF PRE-GENERALIZED HYPERSUBSTITUTIONS OF TYPE (m, n) Lekkoksung, N.
Jampachon, P.
2016
8. Some properties of generalized full hypersubstitutions Lekkoksung, N.
Jampachon, P.
2016
9. Semigroup properties of linear terms Laddawan Lohapan
Prakit Jampachon
2017
10. Idempotent of Weak Projection Cohypersubstitutions Lekkoksung, N.
Jampachon, P.
Lekkoksung, S.
2018
11. Some Properties of Derived Graph Algebra C. Manyuen
P. Jampachon
T. Poomsa-ard
2018
12. Graph variety generated by linear terms Jampachon, P.
Poomsa-Ard, T.
2019
Count 11 0 5 0

Title Authors Year Publication name Cited count
< 2015 2016 2017 2018 2019 2020 รวม
1. Green's relations on the menger algebra (Pol(n) min(A); Sn) Samartkoon, S.
Jampachon, P.
2013 Far East Journal of Mathematical Sciences
1 (83), pp. 75-84
2. Graceful labeling of some classes of spider graphs with three legs greater than one Jampachon, P.
Nakprasit, K.
Poomsa-Ard, T.
2014 Thai Journal of Mathematics
3 (12), pp. 621-630
3. Hyperidentities in graph variety generated by ((xx) ((yx)w)) ((zx) (zw)) graph Jampachon, P.
Poomsa-Ard, T.
2014 Far East Journal of Mathematical Sciences
1 (89), pp. 31-50
4. On regular ordered ternary semigroups Lekkoksung, N.
Jampachon, P.
2014 Far East Journal of Mathematical Sciences
1 (92), pp. 67-84
5. On right weakly regular ordered ternary semigroups Lekkoksung, N.
Jampachon, P.
2014 Quasigroups and Related Systems
2 (22), pp. 257-266
6. Graceful labeling of spider graphs with three legs of lengths greater than one Jampachon, P.
Poomsa-Ard, T.
2016 Far East Journal of Mathematical Sciences
1 (100), pp. 51-64
7. Idempotent elements of pre-Generalized hypersubstitutions of type (m; n) Lekkoksung, N.
Jampachon, P.
2016 Italian Journal of Pure and Applied Mathematics
(36), pp. 827-842
8. Some properties of generalized full hypersubstitutions Lekkoksung, N.
Jampachon, P.
2016 Far East Journal of Mathematical Sciences
3 (100), pp. 343-359
9. Semigroup properties of linear terms Jampachon, P. 2017 Asian-European Journal of Mathematics
1 (10), pp.
10. Idempotent of weak projection cohypersubstitutions Lekkoksung, N.
Jampachon, P.
Lekkoksung, S.
2018 Thai Journal of Mathematics
Special Issue AnnualMeetinginMathematics (2018), pp. 59-74
11. Graph variety generated by linear terms Jampachon, P.
Poomsa-Ard, T.
2019 Asian-European Journal of Mathematics
5 (12), pp.

Title Authors Year Journal title

Title Authors Year Journal title Cited count
< 2015 2016 2017 2018 2019 2020 รวม
1. IDEMPOTENT ELEMENTS OF PRE-GENERALIZED HYPERSUBSTITUTIONS OF TYPE (m, n) Nareupanat Lekkoksung
Prakit Jampachon
2016 ITALIAN JOURNAL OF PURE AND APPLIED MATHEMATICS
36.0 (), pp. 827.0-842.0
0 0 0 0 0 0 0
2. Semigroup properties of linear terms Laddawan Lohapan
Prakit Jampachon
2017 ASIAN-EUROPEAN JOURNAL OF MATHEMATICS
1.0 (10.0), pp.
5 0 0 0 0 0 5
3. Idempotent of Weak Projection Cohypersubstitutions Nareupanat Lekkoksung
Prakit Jampachon
Somsak Lekkoksung
2018 THAI JOURNAL OF MATHEMATICS
(), pp. 59.0-74.0
3 0 0 0 0 0 3
4. Some Properties of Derived Graph Algebra C. Manyuen
P. Jampachon
T. Poomsa-ard
2018 SOUTHEAST ASIAN BULLETIN OF MATHEMATICS
5.0 (42.0), pp. 657.0-672.0
0 0 0 0 0 0 0
5. Graph variety generated by linear terms C. Manyuen
P. Jampachon
T. Poomsa-ard
2019 ASIAN-EUROPEAN JOURNAL OF MATHEMATICS
5.0 (12.0), pp.
0 0 0 0 0 0 0

Title Authors Year Journal title

ชื่อโครงการ Authors ประเภทโครงการ ปีงบประมาณ ทุนวิจับ

0.043604373931884766